Alert archive / Montana / High Wind Warnings in 2024
High Wind Warning 19, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Oct 1, 2024, 9:59 PM MDT for 6 counties in Montana. It was in force for 7 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 1, 2024, 9:59 PM MDT (03:59 UTC)
- Expired
- Oct 2, 2024, 4:45 AM MDT
- In force
- 7 hr
- Issued by
- NWS Great Falls, MT
Counties Fergus County, MT, Glacier County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Pondera County, MT, Teton County, MT
The radar
The Great Falls radar (KTFX), 30 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 1, 10:00 PM MDT | NON-TSTM WND GST 78 | 1 Ene East Glacier Park, MT | Mesonet station MTBRN Two Medicine Bridge (MT DOT). |
| Oct 1, 10:15 PM MDT | HIGH SUST WINDS 51 | 1 Ene East Glacier Park, MT | Average sustained wind speed of 51.4 mph from 2115 to 2215 local time. |
| Oct 1, 10:21 PM MDT | NON-TSTM WND GST 83 | 8 Se East Glacier Park, MT | Mesonet station DCRM8 Deep Creek RAWS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 4.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3930 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
902 WWUS75 KTFX 020359 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 959 PM MDT Tue Oct 1 2024 MTZ302-020900- /O.NEW.KTFX.HW.W.0019.241002T0359Z-241002T0900Z/ Northern High Plains- Including the following locations: Heart Butte, Dupuyer, and Browning 959 PM MDT Tue Oct 1 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM MDT WEDNESDAY... * WHAT...West winds 40 to 50 mph, with gusts of 70 to 80 mph, are occurring. * WHERE...Northern High Plains. * WHEN...Until 3 AM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Remember, a High Wind Warning means that there is at least an 80% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the warning period. && $$ Moldan
4 follow-up statements
291 WWUS75 KTFX 020411 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 1011 PM MDT Tue Oct 1 2024 MTZ308-021200- /O.EXB.KTFX.HW.W.0019.000000T0000Z-241002T1200Z/ Southern High Plains- Including the following locations: Choteau, Pendroy, and Bynum 1011 PM MDT Tue Oct 1 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM MDT WEDNESDAY... * WHAT...Southwest winds 40 to 50 mph, with gusts up to 80 mph, are expected. * WHERE...Southern High Plains. * WHEN...Until 6 AM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Remember, a High Wind Warning means that there is at least an 80% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the warning period. && $$ MTZ313-021200- /O.EXB.KTFX.HW.W.0019.000000T0000Z-241002T1200Z/ Judith Basin County and Judith Gap- Including the following locations: Raynesford, Stanford, Hobson, Geyser, Moccasin, Windham, and Benchland 1011 PM MDT Tue Oct 1 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM MDT WEDNESDAY... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph, are expected. * WHERE...Judith Basin County and Judith Gap. * WHEN...Until 6 AM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Remember, a High Wind Warning means that there is at least an 80% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the warning period. && $$ MTZ302-020900- /O.CON.KTFX.HW.W.0019.000000T0000Z-241002T0900Z/ Northern High Plains- Including the following locations: Heart Butte, Dupuyer, and Browning 1011 PM MDT Tue Oct 1 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MDT WEDNESDAY... * WHAT...West winds 40 to 50 mph, with gusts of 70 to 80 mph, are occurring. * WHERE...Northern High Plains. * WHEN...Until 3 AM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Remember, a High Wind Warning means that there is at least an 80% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the warning period. && $$ Moldan
467 WWUS75 KTFX 020657 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 1257 AM MDT Wed Oct 2 2024 MTZ302-030000- /O.NEW.KTFX.HW.A.0014.241005T0300Z-241005T1800Z/ /O.CON.KTFX.HW.W.0019.000000T0000Z-241002T0900Z/ Northern High Plains- Including the following locations: Heart Butte, Dupuyer, and Browning 1257 AM MDT Wed Oct 2 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MDT EARLY THIS MORNING... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WHAT...For the High Wind Warning, west winds 40 to 50 mph, with gusts up to 75 mph. For the High Wind Watch, west winds 30 to 40 mph, with gusts up to 65 mph are possible. * WHERE...Northern High Plains. * WHEN...For the High Wind Warning, until 3 AM MDT early this morning. For the High Wind Watch, from Friday evening through Saturday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Remember, a High Wind Warning means that there is at least an 80% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the warning period. && $$ MTZ308-030000- /O.NEW.KTFX.HW.A.0014.241005T0300Z-241005T1800Z/ /O.CON.KTFX.HW.W.0019.000000T0000Z-241002T1200Z/ Southern High Plains- Including the following locations: Choteau, Pendroy, and Bynum 1257 AM MDT Wed Oct 2 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WHAT...For the High Wind Warning, southwest winds 40 to 50 mph, with gusts up to 75 mph. For the High Wind Watch, west winds 30 to 40 mph, with gusts up to 65 mph are possible. * WHERE...Southern High Plains. * WHEN...For the High Wind Warning, until 6 AM MDT early this morning. For the High Wind Watch, from Friday evening through Saturday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Remember, a High Wind Warning means that there is at least an 80% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the warning period. && $$ MTZ313-030000- /O.NEW.KTFX.HW.A.0014.241005T0300Z-241005T1800Z/ /O.CON.KTFX.HW.W.0019.000000T0000Z-241002T1200Z/ Judith Basin County and Judith Gap- Including the following locations: Raynesford, Stanford, Hobson, Geyser, Moccasin, Windham, and Benchland 1257 AM MDT Wed Oct 2 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WHAT...For the High Wind Warning, west winds 30 to 40 mph, with gusts up to 65 mph. For the High Wind Watch, west winds 30 to 40 mph, with gusts up to 65 mph are possible. * WHERE...Judith Basin County and Judith Gap. * WHEN...For the High Wind Warning, until 6 AM MDT early this morning. For the High Wind Watch, from Friday evening through Saturday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Remember, a High Wind Warning means that there is at least an 80% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the warning period. && $$ MTZ301-303-307-312-030000- /O.NEW.KTFX.HW.A.0014.241005T0300Z-241005T1800Z/ East Glacier Park Region-Eastern Glacier, Western Toole, and Central Pondera-Southern Rocky Mountain Front-Cascade County below 5000ft- Including the following locations: Great Falls, Marias Pass, Saint Mary, Logan Pass, Cut Bank, Ethridge, East Glacier Park, Rogers Pass, Kiowa, Babb, and Santa Rita 1257 AM MDT Wed Oct 2 2024 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph are possible. * WHERE...The Continental Divide along the Rocky Mountain Front, Eastern Glacier, Western Toole, and Central Pondera Counties, and Cascade County below 5000ft. * WHEN...From Friday evening through Saturday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, a High Wind Watch means that there is at least a 50% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the watch period. && $$ Moldan
600 WWUS75 KTFX 020852 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 252 AM MDT Wed Oct 2 2024 MTZ308-030000- /O.CAN.KTFX.HW.W.0019.000000T0000Z-241002T1200Z/ /O.CON.KTFX.HW.A.0014.241005T0300Z-241005T1800Z/ Southern High Plains- Including the following locations: Choteau, Pendroy, and Bynum 252 AM MDT Wed Oct 2 2024 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph are possible. * WHERE...Southern High Plains. * WHEN...From Friday evening through Saturday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, a High Wind Watch means that there is at least a 50% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the watch period. && $$ MTZ302-030000- /O.EXP.KTFX.HW.W.0019.000000T0000Z-241002T0900Z/ /O.CON.KTFX.HW.A.0014.241005T0300Z-241005T1800Z/ Northern High Plains- Including the following locations: Heart Butte, Dupuyer, and Browning 252 AM MDT Wed Oct 2 2024 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph are possible. * WHERE...Northern High Plains. * WHEN...From Friday evening through Saturday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, a High Wind Watch means that there is at least a 50% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the watch period. && $$ MTZ313-030000- /O.CON.KTFX.HW.W.0019.000000T0000Z-241002T1200Z/ /O.CON.KTFX.HW.A.0014.241005T0300Z-241005T1800Z/ Judith Basin County and Judith Gap- Including the following locations: Raynesford, Stanford, Hobson, Geyser, Moccasin, Windham, and Benchland 252 AM MDT Wed Oct 2 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WHAT...For the High Wind Warning, west winds 30 to 40 mph, with gusts up to 65 mph. For the High Wind Watch, west winds 30 to 40 mph, with gusts up to 65 mph are possible. * WHERE...Judith Basin County and Judith Gap. * WHEN...For the High Wind Warning, until 6 AM MDT early this morning. For the High Wind Watch, from Friday evening through Saturday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Remember, a High Wind Warning means that there is at least an 80% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the warning period. && $$ MTZ301-303-307-312-030000- /O.CON.KTFX.HW.A.0014.241005T0300Z-241005T1800Z/ East Glacier Park Region-Eastern Glacier, Western Toole, and Central Pondera-Southern Rocky Mountain Front-Cascade County below 5000ft- Including the following locations: Great Falls, Marias Pass, Saint Mary, Logan Pass, Cut Bank, Ethridge, East Glacier Park, Rogers Pass, Kiowa, Babb, and Santa Rita 252 AM MDT Wed Oct 2 2024 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph are possible. * WHERE...The Continental Divide along the Rocky Mountain Front, Eastern Glacier, Western Toole, and Central Pondera Counties, and Cascade County below 5000ft. * WHEN...From Friday evening through Saturday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, a High Wind Watch means that there is at least a 50% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the watch period. && $$ Moldan
158 WWUS75 KTFX 021045 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 445 AM MDT Wed Oct 2 2024 MTZ313-030000- /O.CAN.KTFX.HW.W.0019.000000T0000Z-241002T1200Z/ /O.CON.KTFX.HW.A.0014.241005T0300Z-241005T1800Z/ Judith Basin County and Judith Gap- Including the following locations: Raynesford, Stanford, Hobson, Geyser, Moccasin, Windham, and Benchland 445 AM MDT Wed Oct 2 2024 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph are possible. * WHERE...Judith Basin County and Judith Gap. * WHEN...From Friday evening through Saturday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, a High Wind Watch means that there is at least a 50% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the watch period. && $$ MTZ301>303-307-308-312-030000- /O.CON.KTFX.HW.A.0014.241005T0300Z-241005T1800Z/ East Glacier Park Region-Northern High Plains-Eastern Glacier, Western Toole, and Central Pondera-Southern Rocky Mountain Front- Southern High Plains-Cascade County below 5000ft- Including the following locations: Choteau, Great Falls, Marias Pass, Saint Mary, Logan Pass, Dupuyer, Heart Butte, Cut Bank, Ethridge, Bynum, East Glacier Park, Browning, Kiowa, Rogers Pass, Babb, Pendroy, and Santa Rita 445 AM MDT Wed Oct 2 2024 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph are possible. * WHERE...The Rocky Mountain Front and adjacent foothills and plains, Eastern Glacier, Western Toole, and Central Pondera Counties, and Cascade County below 5000ft. * WHEN...From Friday evening through Saturday morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, a High Wind Watch means that there is at least a 50% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the watch period. && $$ Moldan
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Oct 1, 9:13 PM MDT, 46 minutes earlier.
Area forecast discussion, Oct 1, 9:13 PM MDT, 46 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 913 PM MDT Tue Oct 1 2024 .SYNOPSIS... Slightly cooler temperatures and lighter winds are expected for Wednesday and Thursday. Another Pacific weather system and attendant cold front will bring a windy warm day on Friday followed by a gusty cold frontal passage Friday night into Saturday. High pressure builds in for the the second half of the weekend into early next week for dry conditions and more well above normal temperatures. && .UPDATE... The evening update has been published. Elevated westerly flow aloft will maintain gusty winds and mild temperatures overnight tonight, mostly for Rocky Mountain Front and plains locations. A cold front drops south from Canada and moves through Central/North-central MT late tonight into Wednesday and brings a northerly wind shift, scattered cloudiness, and a slight cool down. Mostly dry conditions are expected, but a few lighter end showers can be expected, mostly along the higher terrain along the Rocky Mountain Front. - RCG && .AVIATION... 02/00Z TAF Period Gusty westerly winds and associated mountain wave turbulence and instances of low level wind shear will continue into the overnight hours for locations along the Rocky Mountain Front and the plains; however, surface wind speeds will generally diminish to the 10 to 20 kt range with gusts up 35 kts times. A cold front trekking southward out of the Canadian prairies passes through Central/North-central MT between 02/10 and 02/18Z and brings more of a northerly wind shift, a period of lower VFR clouds and perhaps some mountain obscuration. Otherwise, VFR conditions will prevail for the duration of the TAF period. - RCG Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .FIRE WEATHER... After a couple of days of slightly cooler temperatures and lighter winds, another Pacific weather system and attendant cold front will bring a windy warm day with elevated fire weather conditions on Friday followed by a strong cold frontal passage with potential for wind gusts over 50 mph Friday night into early Saturday. && .PREV DISCUSSION... /ISSUED 202 PM MDT Tue Oct 1 2024/ Key Points: -Breezy with elevated fire weather conditions today -Windy on Friday as a dry cold front pushes through -Dry weather continues next week Short term (through Thursday)... In the short term, expect a fairly quiet, if breezy, weather pattern to continue as our upper level winds remain zonal (westerly) thanks to a persistent upper level jet over the area. Thanks to this pattern, expect temperatures Wednesday and Thursday to remain within 5 degrees of average for highs, with overnight lows also near average as well aside from well above average lows overnight tonight. Extended (Friday through next Tuesday)... Friday will look to be the busiest weather day of the next week as a sharp upper level shortwave trough slides across Southern Canada and through the Northwestern US. While uncertainty certainly remains, there has been a notable trend in the ensemble forecasts to begin to increase confidence in a very windy day across the plains and ridges, with NBM probabilities for 60 mph winds increasing significantly over the past 12-24 hours. While I will not yet list exact probabilities as this trend has been unusually sudden, we are starting to see a greater than 50% chance for 55 mph wind gusts or higher in some of the usual windy spots. Dynamically, this system does seem to have the capability to produce such winds thanks to a combination of a deep layer of strong winds in the mid levels, deep mixing ahead of the front and strong cold air advection behind the front along with a few mountain waves, I think it would be prudent to hold off on any High Wind Watches for just a bit longer as there are still a few ensemble tools that are less enthused about the winds, notably the EFI that is run by NCEP. For now, we will begin to gradually increase our messaging about Friday’s potential for winds, with future shifts re- evaluating the situation for any potential High Wind Watches. Winds will gradually diminish overnight Friday night and through Saturday morning, with winds calming by Saturday evening as high pressure builds in across Eastern Montana. Aside from occasional breezes, expect a warm, dry, and fairly tranquil weather pattern to develop for next week as an anomalously strong upper level ridge begins to develop across the Western United States. Ludwig && .PRELIMINARY POINT TEMPS/POPS... GTF 51 65 34 62 / 0 0 0 0 CTB 40 57 30 60 / 0 10 10 0 HLN 49 67 35 63 / 0 0 0 0 BZN 40 70 30 63 / 0 0 0 0 WYS 24 65 22 62 / 0 0 0 0 DLN 40 70 29 64 / 0 0 0 0 HVR 46 61 35 63 / 0 0 10 0 LWT 50 62 32 59 / 0 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... None. && http://www.weather.gov/greatfalls
In the hours before
Local storm report, Oct 1, 9:18 PM MDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
918 PM MDT Tue Oct 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM Non-Tstm Wnd Gst 5 WSW Great Falls 47.47N 111.38W
10/01/2024 M54 MPH Cascade MT ASOS
ASOS station KGTF Great Falls Airport.
&&
SACThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 12:57 AM MDT | High Wind Watch | TFX | Beaverhead, Blaine, Broadwater, Cascade, Chouteau, Fergus and 12 more | 37 hr |
Nearby
High Wind Warnings in Montana, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.